# SDR YENA2018051750202

- Difficulty date: May 15, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 3488
- Aircraft time: 40,878 hours, 14,064 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001137
- Part serial: 600791705
- Condition: Exploded
- Location: Galley
- Part time: 15,356 hours, 3,796 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COFFEEMAKER AFT GALLEY EXPLODED.   REMOVED AND REPLACED THE COFFEEMAKER IAW MM 25-25-00.  OPS CHECKED OK. COMPLETE BREW CYCLE.  NO DEFECTS NOTED.
